MathSciNet Relay Station
MathSciNet bibliographic data
MR1044960 57N20 (54B20 54F15 57N05)
Cauty, Robert L'espace des arcs d'une surface. (French) [The space of arcs of a surface] Trans. Amer. Math. Soc. 332 (1992), no. 1, 193–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement